I cannot give you direct advice, that'd be inappropriate. I do monthly IVIG infusions, mostly due to CVID. If you're afraid of side-effects, and it's not an emergency, life-sustaining procedure, there is nothing wrong with holding off for a while, asking more questions, or even getting a 2nd opinion. Be sure and ask more of your current physicians opinions, and ask them questions. While you wait for an appointment, be sure and write down questions as you come up with them. My wife will use her smart phone to take notes for me, so that we've got them ready when we get to my appointments (do similar with symptoms, and take pictures). As a side-note, prednisone by itself doesn't give you diabetes, but it sure will aggravate it, if you're not careful, and it will depress your adrenal glands. Likewise with the high blood pressure. Which is why it's doubly important for a person taking those & other drugs to take even better care of themselves, which when you feel yucky, is doubly difficult... but you HAVE to control the lupus as best you can. That might mean having to change drugs and/or techniques. Consult more with your docs.
btw, welcome to WHL forums.
"There but for the grace of God, go I."
"... His mercy endureth for ever."